MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., 23/28/35MM BIOSTEON SCREW DRIVER; SCREWDRIVER

STRYKER ENDOSCOPY-SAN JOSE PKG., 23/28/35MM BIOSTEON SCREW DRIVER; SCREWDRIVER
Catalog Number 234-020-235
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the screw driver broke during a procedure.
 
Event or Problem Description
It was reported that the screw driver broke during a procedure.
 
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.Alleged failure: break.Probable root cause: design - improper packaging design - product design insufficient to withstand transport process - product manufactured out of specification -improper assembly application - rough handling during shipping.The device manufacture date is not known.

Brand Name
PKG., 23/28/35MM BIOSTEON SCREW DRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8286685
Report Number0002936485-2019-00037
Device Sequence Number1991128
Product Code HXX
UDI-Device Identifier04546540756350
UDI-Public04546540756350
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number234-020-235
Device Lot Number151132
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/03/2019
Supplement Date Received by Manufacturer01/03/2019
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1